# SDR SIMA20140808002

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 30,630 hours, 26,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 24496
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING POWER EMER LIGHTS THAT ARE POWERED BY BATTERY & CHARGER NR 1 WILL NOT SHUT OFF.  R & R NR 1 BATTERY & CHARGER IAW WC 33-700-19.  OPERATIONS CHECKED GOOD.  EMER LIGHT BATTERY PN 2013-1A & SN 103875.
